Confusión, convulsiones: hospitalizan a personas tras tomar un fármaco veterinario para la COVID
HealthDay operates under the strictest editorial standards. Our syndicated news content is completely independent of any financial interests, is based solely on industry-respected sources and the latest scientific research, and is carefully fact-checked by a team of industry experts to ensure accuracy.
- All articles are edited and checked for factual accuracy by our Editorial Team prior to being published.
- Unless otherwise noted, all articles focusing on new research are based on studies published in peer-reviewed journals or issued from independent and respected medical associations, academic groups and governmental organizations.
- Each article includes a link or reference to the original source.
- Any known potential conflicts of interest associated with a study or source are made clear to the reader.
Please see our Editorial and Fact-Checking Policy for more detail.Editorial and Fact-Checking Policy
HealthDay Editorial Commitment
HeathDay is committed to maintaining the highest possible levels of impartial editorial standards in the content that we present on our website. All of our articles are chosen independent of any financial interests. Editors and writers make all efforts to clarify any financial ties behind the studies on which we report.
This story may be outdated. We suggest some alternatives.
The content contained in this article is over two years old. As such our recommendation is that you reference the articles below for the latest updates on this topic. This article has been left on our site as a matter of historic record. Please contact us at firstname.lastname@example.org with any questions.